Works matching DE "BLOCKS (Group theory)"
Results: 137
Alethic Openness and the Growing Block Theory of Time.
- Published in:
- Philosophical Quarterly, 2023, v. 73, n. 2, p. 532, doi. 10.1093/pq/pqac062
- By:
- Publication type:
- Article
Liouville Correlation Functions from Four-Dimensional Gauge Theories.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 167, doi. 10.1007/s11005-010-0369-5
- By:
- Publication type:
- Article
Super-simple, Pan-orientable, and Pan-decomposable BIBDs with Block Size 4 and Related Structures.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 6, p. 767, doi. 10.1007/s00373-010-0872-6
- By:
- Publication type:
- Article
RHPMDs and FHPMDs with k = 4 and Type 4<sup> u </sup>.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 4, p. 541, doi. 10.1007/s00373-005-0630-3
- By:
- Publication type:
- Article
INFINITE MINIMAL HALF SYNCHRONIZING.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 105, doi. 10.22103/jmmr.2022.19511.1266
- By:
- Publication type:
- Article
A NOTE ON THE FACTORIZATION OF PERMUTATIONS INTO CYCLES.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 22, p. 125, doi. 10.24330/ieja.325937
- By:
- Publication type:
- Article
Jackknife and bootstrap with cycling blocks for the estimation of fractional parameter in ARFIMA model.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 1, p. 151, doi. 10.3906/mat-0906-31
- By:
- Publication type:
- Article
Isomorphisms of subcategories of fusion systems of blocks and Clifford theory.
- Published in:
- Journal of Group Theory, 2020, v. 23, n. 5, p. 925, doi. 10.1515/jgth-2019-0153
- By:
- Publication type:
- Article
Imprimitive groups highly transitive on blocks.
- Published in:
- Journal of Group Theory, 2004, v. 7, n. 4, p. 463, doi. 10.1515/jgth.2004.7.4.463
- By:
- Publication type:
- Article
Effects of block lengths on the validity of block resampling methods.
- Published in:
- Probability Theory & Related Fields, 2001, v. 121, n. 1, p. 73, doi. 10.1007/PL00008798
- By:
- Publication type:
- Article
The automorphism group of the tetrablock.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 77, n. 3, p. 757, doi. 10.1112/jlms/jdn010
- Publication type:
- Article
Why Special Relativity is a Problem for the A-Theory.
- Published in:
- Philosophical Quarterly, 2020, v. 70, n. 279, p. 385, doi. 10.1093/pq/pqz051
- By:
- Publication type:
- Article
Non-stationarity of EEG during wakefulness and anaesthesia: advantages of EEG permutation entropy monitoring.
- Published in:
- Journal of Clinical Monitoring & Computing, 2014, v. 28, n. 6, p. 573, doi. 10.1007/s10877-014-9553-y
- By:
- Publication type:
- Article
Accelerated primal-dual proximal block coordinate updating methods for constrained convex optimization.
- Published in:
- Computational Optimization & Applications, 2018, v. 70, n. 1, p. 91, doi. 10.1007/s10589-017-9972-z
- By:
- Publication type:
- Article
Estimate of the Norms of Matrices whose Entries are Constant in Binary Blocks.
- Published in:
- Mathematical Notes, 2018, v. 104, n. 5/6, p. 749, doi. 10.1134/S0001434618110172
- By:
- Publication type:
- Article
Repeating Decimals: A Period Piece.
- Published in:
- Mathematics Magazine, 2010, v. 83, n. 1, p. 33, doi. 10.4169/002557010X479974
- By:
- Publication type:
- Article
COMBINATORIAL PARAMETERS ON BARGRAPHS OF PERMUTATIONS.
- Published in:
- Transactions on Combinatorics, 2018, v. 7, n. 2, p. 1, doi. 10.22108/toc.2017.102359.1483
- By:
- Publication type:
- Article
ON CODES OVER RINGS INVARIANT UNDER AFFINE GROUPS.
- Published in:
- Advances in Mathematics of Communications, 2013, v. 7, n. 3, p. 253, doi. 10.3934/amc.2013.7.253
- By:
- Publication type:
- Article
APPROXIMATE BLOCK SORTING.
- Published in:
- International Journal of Foundations of Computer Science, 2006, v. 17, n. 2, p. 337, doi. 10.1142/S0129054106003863
- By:
- Publication type:
- Article
The Existence of LHMTS(m<sup>v</sup>) and LHDTS(m<sup>v</sup>).
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 11, p. 1703, doi. 10.1007/s10114-018-7306-4
- By:
- Publication type:
- Article
On the number of irreducible characters in a 3-block with a minimal nonabelian defect group.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 9, p. 1267, doi. 10.1007/s10114-017-5792-4
- By:
- Publication type:
- Article
The sense of temporal flow: a higher-order account.
- Published in:
- Philosophical Studies, 2019, v. 176, n. 11, p. 3041, doi. 10.1007/s11098-018-1162-z
- By:
- Publication type:
- Article
What is temporal ontology?
- Published in:
- Philosophical Studies, 2018, v. 175, n. 3, p. 793, doi. 10.1007/s11098-017-0893-6
- By:
- Publication type:
- Article
LOEWY LENGTHS OF CENTERS OF BLOCKS II.
- Published in:
- Nagoya Mathematical Journal, 2019, v. 234, p. 127, doi. 10.1017/nmj.2017.36
- By:
- Publication type:
- Article
SIMPLE MODULES IN THE AUSLANDER–REITEN QUIVER OF PRINCIPAL BLOCKS WITH ABELIAN DEFECT GROUPS.
- Published in:
- Nagoya Mathematical Journal, 2019, v. 235, p. 58, doi. 10.1017/nmj.2017.45
- By:
- Publication type:
- Article
TYPICAL BLOCKS OF THE CATEGORY $\mathcal{O}$ FOR THE QUEER LIE SUPERALGEBRA.
- Published in:
- Journal of Algebra & Its Applications, 2007, v. 6, n. 5, p. 731, doi. 10.1142/S0219498807002417
- By:
- Publication type:
- Article
Generalized Blocks of Unipotent Characters in the Finite General Linear Group.
- Published in:
- Communications in Algebra, 2008, v. 36, n. 11, p. 4132, doi. 10.1080/00927870802175055
- By:
- Publication type:
- Article
On the Vertices of Simple Modules for Symmetric Groups.
- Published in:
- Communications in Algebra, 2008, v. 36, n. 11, p. 3980, doi. 10.1080/00927870802174223
- By:
- Publication type:
- Article
Projective Brauer Theory.
- Published in:
- Communications in Algebra, 2008, v. 36, n. 6, p. 2202, doi. 10.1080/00927870801952751
- By:
- Publication type:
- Article
ON BLOCKS WITH CYCLIC DEFECT GROUPS AND THEIR HEAD ORDERS.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 3, p. 689, doi. 10.1081/AGB-200049876
- By:
- Publication type:
- Article
Permutation Modules, Graphs, and Blocks.
- Published in:
- Communications in Algebra, 2003, v. 31, n. 11, p. 5421, doi. 10.1081/AGB-120023965
- By:
- Publication type:
- Article
BLOCK THEORY FOR GROTHENDIECK CATEGORIES: APPLICATIONS.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 11, p. 5431, doi. 10.1081/AGB-120015659
- By:
- Publication type:
- Article
ON A DADE'S CONJECTURE.
- Published in:
- Communications in Algebra, 2001, v. 29, n. 6, p. 2541, doi. 10.1081/AGB-100002406
- By:
- Publication type:
- Article
Experimental Research on the Structural Behavior of Fractured Coal under Uniaxial Compression.
- Published in:
- Energies (19961073), 2018, v. 11, n. 10, p. 2538, doi. 10.3390/en11102538
- By:
- Publication type:
- Article
On Pathos Semitotal and Total Block Graph of a Tree.
- Published in:
- International Journal of Mathematical Combinatorics, 2011, v. 2, p. 64
- By:
- Publication type:
- Article
Saturation in Fuzzy Graphs.
- Published in:
- New Mathematics & Natural Computation, 2018, v. 14, n. 1, p. 113, doi. 10.1142/S1793005718500084
- By:
- Publication type:
- Article
Vertex-Compressed Subalgebras of a Graph von Neumann Algebra.
- Published in:
- Acta Applicandae Mathematicae, 2009, v. 108, n. 2, p. 315, doi. 10.1007/s10440-008-9314-3
- By:
- Publication type:
- Article
On block diagonal-Schur complements of the block strictly doubly diagonally dominant matrices.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0597-4
- By:
- Publication type:
- Article
BUILDING RANDOM TREES FROM BLOCKS.
- Published in:
- Probability in the Engineering & Informational Sciences, 2014, v. 28, n. 1, p. 67, doi. 10.1017/S0269964813000338
- By:
- Publication type:
- Article
Erratum.
- Published in:
- 2003
- By:
- Publication type:
- Correction Notice
Group divisible designs with block size four and type gum1—II.
- Published in:
- Journal of Combinatorial Designs, 2019, v. 27, n. 5, p. 311, doi. 10.1002/jcd.21650
- By:
- Publication type:
- Article
Local Schur indices, blocks, and character values.
- Published in:
- Bulletin of the London Mathematical Society, 2010, v. 42, n. 4, p. 707, doi. 10.1112/blms/bdq035
- By:
- Publication type:
- Article
Schwarz lemma for the tetrablock.
- Published in:
- Bulletin of the London Mathematical Society, 2009, v. 41, n. 3, p. 506, doi. 10.1112/blms/bdp022
- By:
- Publication type:
- Article
Sparse Long Blocks and the Micro-structure of the Longuest Common Subsequences.
- Published in:
- Journal of Statistical Physics, 2014, v. 154, n. 6, p. 1516, doi. 10.1007/s10955-014-0938-6
- By:
- Publication type:
- Article
HEAVY SUBGRAPH PAIRS FOR TRACEABILITY OF BLOCK-CHAINS.
- Published in:
- Discussiones Mathematicae: Graph Theory, 2014, v. 34, n. 2, p. 287, doi. 10.7151/dmgt.1737
- By:
- Publication type:
- Article
On Loewy lengths of blocks.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2014, v. 156, n. 3, p. 555, doi. 10.1017/S0305004114000103
- By:
- Publication type:
- Article
On the blocks of 5 over a field of characteristic three.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2002, v. 133, n. 1, p. 1, doi. 10.1017/S0305004101005758
- By:
- Publication type:
- Article
On the principal blocks of F511 and F512 over a field of characteristic 3.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2000, v. 128, n. 3, p. 395, doi. 10.1017/S0305004199004181
- By:
- Publication type:
- Article
MORITA EQUIVALENT 3-BLOCKS OF THE 3-DIMENSIONAL PROJECTIVE SPECIAL LINEAR GROUPS.
- Published in:
- Proceedings of the London Mathematical Society, 2000, v. 80, n. 3, p. 575, doi. 10.1112/S0024611500012387
- By:
- Publication type:
- Article
BRAUER CHARACTERS RELATIVE TO A NORMAL SUBGROUP.
- Published in:
- Proceedings of the London Mathematical Society, 2000, v. 81, n. 1, p. 55, doi. 10.1112/S0024611500012351
- By:
- Publication type:
- Article